Abnormal sensation in left arm after taking B12

Advertisement

Most people get enough vitamin B-12 in their diet. It is found in animal-derived foods such as milk, yogurt, cheese, beef, eggs and fish, and most fortified breakfast cereals. But there is always the possibility of defects. This is especially true for the elderly, vegetarians and patients with gastrointestinal diseases, including Crohn's disease and abdominal diseases. So you may need a diet supplemented with vitamin B-12. Like most supplements, this vitamin is generally considered safe in its recommended daily intake. If side effects occur, consult your doctor.

Sponsored Links:
span= "article-image-uu caption-inner"> A woman is receiving an injection. (Image: DragonImages/iStock/Getty Images)

Cardiovascular Problems

The strange feeling that your left arm feels again may be a sign of cardiovascular problems. Intravenous vitamin B-12 is associated with congestive heart failure, sudden elevation of blood pressure, pulmonary edema and peripheral vascular thrombosis. For example, heart failure increases the risk of thrombosis. If blood clots block the flow of blood through the coronary artery, they can lead to heart attacks. Seek medical treatment immediately. Some people are allergic to vitamin b-12. Injections into the body can cause adverse reactions. Because of allergic reactions, you often feel red, pain and unusual warmth in the injection attachment. At the same time, you may have other common allergic symptoms, such as dyspnea, shortness of breath, swelling in other parts of the body and even measles. Contact your doctor immediately. < p > < H3 > Neural response < / H3 > < p > If after injection of b-12, the strange sensation on your arm is related to numbness, tingling or weakness, then you may be experiencing a neurological response to vitamins. Despite worries, these side effects are not as serious as cardiovascular diseases or allergies and will disappear over time. No matter how mild your symptoms seem, talk to your doctor as long as you have any unusual symptoms.

irritation

If this strange feeling is isolated to the injection site, it may be only a slight irritation of the needle through the muscles and skin. You may notice some redness and swelling around you. Medical care may not be required, but please talk to your doctor to ensure safety.

Advertisement